RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1948, Volume 23(65), Number 1, Pages 3–52 (Mi msb6254)  

This article is cited in 8 scientific papers (total in 8 papers)

On differential equations of Sturm-Liouville type on a half-axis

A. Povzner


Full text: PDF file (3668 kB)

Bibliographic databases:
Received: 30.01.1947

Citation: A. Povzner, “On differential equations of Sturm-Liouville type on a half-axis”, Mat. Sb. (N.S.), 23(65):1 (1948), 3–52

Citation in format AMSBIB
\Bibitem{Pov48}
\by A.~Povzner
\paper On differential equations of Sturm-Liouville type on a half-axis
\jour Mat. Sb. (N.S.)
\yr 1948
\vol 23(65)
\issue 1
\pages 3--52
\mathnet{http://mi.mathnet.ru/msb6254}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27403}
\zmath{https://zbmath.org/?q=an:0039.31703}


Linking options:
  • http://mi.mathnet.ru/eng/msb6254
  • http://mi.mathnet.ru/eng/msb/v65/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Marchenko, K. V. Maslov, “Stability of the problem of recovering the Sturm–Liouville operator from the spectral function”, Math. USSR-Sb., 10:4 (1970), 475–502  mathnet  crossref  mathscinet  zmath
    2. A. P. Khromov, “On a representation of the kernels of resolvents of Volterra operators and its applications”, Math. USSR-Sb., 18:2 (1972), 209–227  mathnet  crossref  mathscinet  zmath
    3. Olevskii M., “An Operator Approach to the Cauchy Problem for the Euler-Poisson-Darboux Equation in Spaces of Constant Curvature”, Integr. Equ. Oper. Theory, 49:1 (2004), 77–109  crossref  isi
    4. M. Sh. Badakhov, O. Yu. Veremeenko, A. B. Shabat, “Ob asimptotike obobschennykh sobstvennykh znachenii operatora Shredingera”, Vladikavk. matem. zhurn., 16:4 (2014), 9–15  mathnet
    5. A. B. Shabat, “Scattering theory for delta-type potentials”, Theoret. and Math. Phys., 183:1 (2015), 540–552  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. A. B. Shabat, “Difference Schrödinger equation and quasisymmetric polynomials”, Theoret. and Math. Phys., 184:2 (2015), 1067–1077  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    8. G. M. Masmaliev, A. Kh. Khanmamedov, “Operatory preobrazovaniya dlya vozmuschennogo garmonicheskogo ostsillyatora”, Matem. zametki, 105:5 (2019), 740–746  mathnet  crossref  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:323
    Full text:207
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019